# SDR MWEA99972

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5610 · Flight Compartment Windows
- Part: Retainer
- Part number: 59529653
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LEFT AND RIGHT COCKPIT UPPER WINDOW RETAINERS HAVE A CRACK.  MAINTENANCE FABRICATED AND INSTALLED DOUBLERS.
